# SDR 96ZZZM619

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1127
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N2 Indicator
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 7202 - KCLE/KMSP - AIRCRAFT ABORTED TAKEOFF AT 30 KNOTS DUE TO NR 1 ENGINE N2 OVERSPEED INDICATION.  MAINTENANCE RESET N2 INDICATOR, INDICATOR PERFORMED NORMAL AT ALL ENGINE POWER SETTINGS.  AIRCRAFT RELEASED FOR FLIGHT.
